Parazyme (12 Capsules)






Parazyme Capsule is composed of PARACETAMOL and LYSOZYME. Parazyme Capsule is an effective remedy for the fast relief of various types of mild to moderate pain.
Paracetamol is a safe and effective analgesic and antipyretic agent. Lysozyme HC1 is a mucopolysaccharidase which is active against Gram-positive bacteria and sensitive virus and Gram-negative bacteria.
Ingredients
Each capsule of Parazyme contains:
Paracetamol........................................ 500mg
Lysozyme HCl....................................... 30mg
Indications
Parazyme Capsule is indicated for the relief of painful disorders such as headache, migraine, pharynx pain and gum pain etc.
Dosage
Adults: Take 1 -2 capsules three to four times daily.
Children over 12 years: Take 1 capsule three to four times daily or as directed by the physician.
Storage
Store in a cool,dry place. Protect from direct sunlight and keep out of reach of children.